Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 405-413

Stable discretization methods with external approximation schemes

International Publications, 12046 Coed Drive, Orlando 32826, Florida, USA

Received 1 September 1994; Revised 1 May 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate the external approximation-solvability of nonlinear equations- an upgrade of the external approximation scheme of Schumann and Zeidler [3] in the context of the difference method for quasilinear elliptic differential equations.